# SDR 97FDEA00209

- Difficulty date: March 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N115FE
- Make and model: Boeing 727116C
- Aircraft serial: 19814
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6516343
- Condition: Cracked
- Location: Bs 1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0324 002, DAMAGED FRAME AT BS 1050, RLB 2, WL 148.  CUT OUT DAMAGE 2 INCH BY 2 INCH ON FRAME AT BS 1050, RBL 2, WL 148.  REPAIRED PER FED-EX SRM 51-40-3.
